# SDR USAA2009121693356

- Difficulty date: December 11, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 89,876 hours, 17,332 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON STRINGER BETWEEN BS 412 TO BS 434, S34R.  REPAIRED STRINGER BETWEEN BS 412 TO BS 434, S34R IAW B767 SRM 53-00-03, 51-40-02 & 51-20-01.
